# SDR 2023FA0000286

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Aircraft: N27597
- Make and model: Boeing 767316
- Aircraft serial: 27597
- Aircraft time: 98,296 hours, 21,617 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE LOWER FRAME OF CBIN WIDOWS, L/H SIDE, STA 808 TO STA 830 AND R/H SIDE STA 830 TO STA 852.
